Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 53 (2) (2021)
New Inequalities of FejĀ“er and Hermite-Hadamard type Concerning Convex and Quasi- Convex Functions With Applications
by M. A. Latif, S. S. Dragomir, S. Obeidat
A Study of Completely Inverse Paramedial AG-Groupoids
by M. Rashad, I. Ahmad and F. Karaaslan
Generalized Topological Groupoids
by Mustafa Habil Gursoy
k-Steps Explicit Iterative Algorithms to Solve Generalized System of Nonlinear Mixed Variational Inequalities
by Sanjeev Gupta
The Long-term structural effect of Coronal index solar activity on the ENSO and QBO Time series data using Fractal Dimension
by Muhammad Fahim Akhtar
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved